# SDR IXXA96161

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45813
- Engine: Ge CFM562C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec Sense Line
- Condition: Obstructed
- Location: Nr 4 Engine
- Part time: 23,556 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

EN ROUTE OAK TO TOL AT FL 37, SAT MINUS 48, FUEL QTY OF RESPECTIVE TANK 8000 LBS, NR 4 ENGINE FLAMED OUT.  CREW ACCOMPLISHED SUCCESSFUL RESTART IAW COMPANY PROCEDURES.  FLIGHT CONTINUED WITH NO FURTHER EVENTS.  MAINTENANCE TROUBLESHOT THE EVENT IAW CFMI MM FAULT 57.  MAINTENANCE FOUND AND CLEANED AND OBSTRUCTION FROM THE CDP AND CBP LINES, REPLACED THE ENGINE FUEL FILTER, AND OPERATIONALLY CHECKED THE ENGINE PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.  (M)
